# SDR HEEA071978

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 139 hours
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 4000023
- Part serial: 1526
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. PERFORMED PRELIMINARY INSPECTION AND TESTED.  FOUND NO TRANSMIT.  REPLACED ICS U402, U403 AND U404.  REPAIRED.  ALIGNED TRANSMITTER AND RECEIVER.  BENCH CHECK GOOD.
